American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Christine Laurent-Thiébaut and Mei-Chi Shaw. Boundary Hölder and $L^p$ estimates for local solutions of the tangential Cauchy-Riemann equation. Trans. Amer. Math. Soc. 357 (2005) 151-177. MR 2098090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Berhanu, J. Hounie and P. Santiago. A similarity principle for complex vector fields and applications. Trans. Amer. Math. Soc. 353 (2001) 1661-1675. MR 1806725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jih-Hsin Cheng. Rigidity of automorphisms and spherical CR structures. Proc. Amer. Math. Soc. 128 (2000) 1825-1832. MR 1653441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas Seeger. Radon transforms and finite type conditions. J. Amer. Math. Soc. 11 (1998) 869-897. MR 1623430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lisa K. Koch. Chains, null-chains, and CR geometry . Trans. Amer. Math. Soc. 338 (1993) 245-261. MR 1100695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jorge Hounie and Pedro Malagutti. Local integrability of Mizohata structures . Trans. Amer. Math. Soc. 338 (1993) 337-362. MR 1106189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jorge Hounie. The Mizohata structure on the sphere . Trans. Amer. Math. Soc. 334 (1992) 641-649. MR 1061777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Johannes A. Petersen. Hypoellipticity on Cauchy-Riemann manifolds . Trans. Amer. Math. Soc. 334 (1992) 615-639. MR 1113696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David E. Barrett. Global convexity properties of some families of three-dimensional compact Levi-flat hypersurfaces . Trans. Amer. Math. Soc. 332 (1992) 459-474. MR 1055805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] László Lempert. On three-dimensional Cauchy-Riemann manifolds . J. Amer. Math. Soc. 5 (1992) 923-969. MR 1157290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Howard Jacobowitz. Nonsolvability of the Lewy operator. Math. Surveys Monogr. 32 (1990) 209-226.
Book volume table of contents   
View Article: PDF

[13] Howard Jacobowitz. Geometric consequences. Math. Surveys Monogr. 32 (1990) 147-156.
Book volume table of contents   
View Article: PDF

[14] Howard Jacobowitz. Formal theory of the normal form. Math. Surveys Monogr. 32 (1990) 57-66.
Book volume table of contents   
View Article: PDF

[15] Howard Jacobowitz. CR structures. Math. Surveys Monogr. 32 (1990) 1-33.
Book volume table of contents   
View Article: PDF

[16] Howard Jacobowitz. Some automorphism groups. Math. Surveys Monogr. 32 (1990) 35-55.
Book volume table of contents   
View Article: PDF

[17] Howard Jacobowitz. An Introduction to CR Structures. Math. Surveys Monogr. 32 (1990) MR MR1067341.
Book volume table of contents   

[18] Howard Jacobowitz. Background for Cartan's work. Math. Surveys Monogr. 32 (1990) 89-115.
Book volume table of contents   
View Article: PDF

[19] Howard Jacobowitz. Chains and circles in complex projective geometry. Math. Surveys Monogr. 32 (1990) 189-207.
Book volume table of contents   
View Article: PDF

[20] Howard Jacobowitz. Geometric theory of the normal form. Math. Surveys Monogr. 32 (1990) 67-87.
Book volume table of contents   
View Article: PDF

[21] Howard Jacobowitz. Cartan's construction. Math. Surveys Monogr. 32 (1990) 117-145.
Book volume table of contents   
View Article: PDF

[22] Howard Jacobowitz. Chains. Math. Surveys Monogr. 32 (1990) 157-187.
Book volume table of contents   
View Article: PDF

[23] Daniel M. Burns and Charles L. Epstein. Embeddability for three-dimensional CR-manifolds . J. Amer. Math. Soc. 3 (1990) 809-841. MR 1071115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Guido Lupacciolu. Some global results on extension of CR-objects in complex manifolds . Trans. Amer. Math. Soc. 321 (1990) 761-774. MR 979962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1